MAUDE Adverse Event Report: BIOMET UK LTD. OXF ANAT BRG RT MD SIZE 7 PMA; KNEE PROSTHESIS

BIOMET UK LTD. OXF ANAT BRG RT MD SIZE 7 PMA; KNEE PROSTHESIS
Catalog Number 159579
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/29/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10 ¿ item 154719; oxf uni tib tray sza rm; lot: 7182178.Item 166942; oxford uni twin-peg femoral md; lot: j71788899.G2 ¿ foreign ¿ australia.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that the patient had an initial knee arthroplasty.Subsequently, they underwent a revision surgery due to instability, approximately 3 years, 3 months postoperatively.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No products were returned or pictures provided; a product evaluation could not be performed.A review of the device manufacturing records confirmed no abnormalities or deviations that could be related to the reported event.Review of the complaint histories identified additional similar complaints for the reported items and no additional similar complaints for thereported part and lot combinations.Radiographs were provided and reviewed by a health care radiologist.The review identified a photograph of computer screen of anteroposterior view of the right knee showing a unicompartmental arthroplasty of the knee involving the medial compartment.Thin radiolucency (less than 1 mm) at the bone cement interface around the tibial component is marked by arrows on the image.Mild osteoarthritis is noted in the lateral compartment in the form of osteophyte formation without joint space narrowing.There appears to be relative valgus alignment of the knee components, however a standing bone length view of the extremities would be necessary to provide definitive measurements.Unicompartmental arthroplasty of the left knee.Thin radiolucency at the bone cement interface around the tibial component is indeterminate for loosening and may represent fibrous ingrowth-comparison with prior radiographs would be helpful for comparison to evaluate for change over time.No other signs of loosening or acute hardware complication are identified.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
OXF ANAT BRG RT MD SIZE 7 PMA
Common Device Name
KNEE PROSTHESIS
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK   CF31 3XA
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23632775
Report Number3002806535-2025-00547
Device Sequence Number15775596
Product Code NRA
UDI-Device Identifier05019279786251
UDI-Public(01)05019279786251(17)251009(10)6876415
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P010014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date10/09/2025
Device Catalogue Number159579
Device Lot Number6876412
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2025
Supplement Date Received by Manufacturer02/19/2026
Initial Report FDA Received Date11/24/2025
Supplement Report FDA Received Date03/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/09/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age71 YR
Patient SexFemale